TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Mental Health Use this forum to share your mental health concerns and to seek advice.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
xDanielx Offline
Member
Welcome me, I'm new!
*
 
xDanielx's Avatar
 
Age: 24

Posts: 2
Join Date: August 2nd 2012

APS Side effects - August 5th 2012, 05:34 PM

im taking seroquel for bipoler, and its really helping my manic episodes
but i become really hungry when i take it

has this happend to you? how do you deal with it?
   
  (#2 (permalink)) Old
Music Offline
Thoroughly medicated
I've been here a while
********
 
Music's Avatar
 
Name: Richard
Age: 30
Gender: Male
Location: Alberta, Canada

Posts: 1,575
Blog Entries: 12
Join Date: January 5th 2009

Re: APS Side effects - August 8th 2012, 01:18 AM

This hasn't happened to me with Seroquel specifically, but I've had the same issue with a few other medications. I've found that if you drink water when you get that hunger from medication it actually helps quite a bit, also eating lettuce helps.
You could also ask your doctor, that's where I got those answers from.


Member since 2005
  Send a message via MSN to Music  
  (#3 (permalink)) Old
Batman. Offline
Protector of Gotham
I can't get enough
*********
 
Batman.'s Avatar
 
Name: Julz
Age: 32
Gender: Female
Location: Ontario, Canada

Posts: 2,724
Blog Entries: 5
Join Date: December 14th 2009

Re: APS Side effects - August 8th 2012, 03:13 AM

I am taking Seroquel for the same reasons myself (what is your dose, by the way?), but I haven't experienced any of the hunger. But, then again, I have always had a small appetite as is.


Dare to be Different, to be Weird, to be a Freak.
Overall, Dare to be yourself.

Stamp Out Prejudice Hatred and Intolerance Everywhere
The Sophie Lancaster Foundation



   
  (#4 (permalink)) Old
xDanielx Offline
Member
Welcome me, I'm new!
*
 
xDanielx's Avatar
 
Age: 24

Posts: 2
Join Date: August 2nd 2012

Re: APS Side effects - August 8th 2012, 08:58 AM

i take 300mg once a day at night, ive been also on etumin 60mg, nozinan 75mg, halidol 10mg, but seroquel seems like the best for me
   
  (#5 (permalink)) Old
Batman. Offline
Protector of Gotham
I can't get enough
*********
 
Batman.'s Avatar
 
Name: Julz
Age: 32
Gender: Female
Location: Ontario, Canada

Posts: 2,724
Blog Entries: 5
Join Date: December 14th 2009

Re: APS Side effects - August 8th 2012, 07:02 PM

Maybe it's something to do with your dose then. I am on 600mg, taken once a night, and it's the XR.


Dare to be Different, to be Weird, to be a Freak.
Overall, Dare to be yourself.

Stamp Out Prejudice Hatred and Intolerance Everywhere
The Sophie Lancaster Foundation



   
  (#6 (permalink)) Old
i_like_black Offline
Awesomesauce.
Experienced TeenHelper
******
 
i_like_black's Avatar
 
Name: Jess
Age: 31
Gender: Boobs and pubes
Location: Right here.

Posts: 683
Blog Entries: 349
Join Date: February 23rd 2010

Re: APS Side effects - August 8th 2012, 11:37 PM

I'm on quetiapine 500mg nocte . . . also XR . . . in my country we usually use generic brands as opposed to label but that's beside the point.

I haven't had any noticeable increase in my appetite on this medication, but I know that increase in appetite and weight gain are apparently quite common side effects. I had that happen to me when I was on olanzapine.

Anywho, talking it over with your doctor is your best option - often if there's a side-effect that's troubling you, there may be another medication option.
   
Closed Thread

Bookmarks

Tags
aps, effects, side

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.